# SDR ASAA2023103145949

- Difficulty date: October 31, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 28,590 hours, 8,705 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT AT FL360. SUCESSFUL CSS ACCOMPLISHED AFTER FAULT LIGHT EXTINGUISHED. GROUNDED - YES. INFO NOTED CSS UNSUCCESSFUL, PER SEAMC JEREMY MEL 49-99A WILL REMAIN ON AIRCRAFT.
